Skip to Main content Skip to Navigation


...
hal-00803108v1  Book sections
Zhiping RaoHasnaa Zidani. Hamilton-Jacobi-Bellman Equations on Multi-Domains
K. Bredies; C. Clason; K. Kunisch; G. von Winckel. Control and Optimization with PDE Constraints, 164, Springer, pp.93--116, 2013, International Series of Numerical Mathematics, 978-3-0348-0630-5. ⟨10.1007/978-3-0348-0631-2_6⟩
...
hal-01024622v1  Documents associated with scientific events
Cristopher HermosillaHasnaa Zidani. Optimal control problems on stratifiable state constraints sets.
NETCO 2014 - New Trends in Optimal Control, Mar 2014, Tours, France
...
hal-00688517v1  Conference papers
K. AouchicheJ. Frederic BonnansGiovanni GranatoHasnaa Zidani. A Stochastic Dynamic Principle for Hybrid Systems with Execution Delay and Decision Lags
50th IEEE Conference on Decision and Control and European Control Conference (CDC-ECC), CDC - ECC, Dec 2011, Orlando, United States. pp.6788-6793
...
hal-00989492v2  Journal articles
Roberto FerrettiHasnaa Zidani. Monotone numerical schemes and feedback construction for hybrid control systems
Journal of Optimization Theory and Applications, Springer Verlag, 2015, 165 (2), pp.507-531. ⟨10.1007/s10957-014-0637-0⟩
hal-00724842v1  Conference papers
Olivier BokanowskiEmiliano CristianiJulien Laurent-VarinHasnaa Zidani. Hamilton-Jacobi-Bellman approach for the climbing problem for heavy launchers
20th International Symposium on Mathematical Theory of Networks and Systems, Jul 2012, Melbourne, Australia
...
hal-00756389v1  Conference papers
Anna DesillesHasnaa ZidaniEva Crück. Collision analysis for an UAV
AIAA GUIDANCE, NAVIGATION, AND CONTROL CONFERENCE, Aug 2012, Minneapolis, United States. pp.AIAA 2012-4526, ⟨10.2514/6.2012-4526⟩
...
hal-00931025v2  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. Dynamic Programming and Error Estimates for Stochastic Control Problems with Maximum Cost
Applied Mathematics and Optimization, Springer Verlag (Germany), 2015, 71 (1), pp.125--163. ⟨10.1007/s00245-014-9255-3⟩
...
hal-00653671v2  Journal articles
Nicolas ForcadelZhiping RaoHasnaa Zidani. State-constrained Optimal Control Problems of Impulsive Differential Equations
Applied Mathematics and Optimization, Springer Verlag (Germany), 2013, 68, pp.1--19. ⟨10.1007/s00245-013-9193-5⟩
...
hal-00112062v2  Journal articles
Olivier BokanowskiSophie MartinRémi MunosHasnaa Zidani. An anti-diffusive scheme for viability problems
Applied Numerical Mathematics, Elsevier, 2006, 56 (9), pp.1147-1162
hal-01277412v1  Journal articles
Jean-Baptiste CaillauLars GrüneMaria Do Rosário de PinhoEmmanuel TrélatHasnaa Zidani. Special issue on New trends in optimal control
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, Special issue on New trends in optimal control, 35 (9), pp. i - iv ⟨10.3934/dcds.2015.35.9i⟩
...
inria-00267644v1  Journal articles
Olivier BokanowskiNicolas ForcadelHasnaa Zidani. L^1-error estimate for numerical approximations of Hamilton-Jacobi-Bellman equations in dimension 1.
Mathematics of Computation, American Mathematical Society, 2010, 79 (271), pp.1395--1426